Seguir
Polona Durcik
Polona Durcik
Dirección de correo verificada de chapman.edu - Página principal
Título
Citado por
Citado por
Año
An estimate for a singular entangled quadrilinear form
P Durcik
arXiv preprint arXiv:1412.2384, 2014
232014
Norm variation of ergodic averages with respect to two commuting transformations
P Durcik, V Kovač, KA Škreb, C Thiele
Ergodic Theory and Dynamical Systems 39 (3), 658-688, 2019
222019
A polynomial Roth theorem on the real line
P Durcik, S Guo, J Roos
Transactions of the American Mathematical Society 371 (10), 6973-6993, 2019
222019
Power-type cancellation for the simplex Hilbert transform
P Durcik, V Kovač, C Thiele
arXiv preprint arXiv:1608.00156, 2016
18*2016
On side lengths of corners in positive density subsets of the Euclidean space
P Durcik, V Kovač, L Rimanić
International mathematics research notices 2018 (22), 6844-6869, 2018
172018
Trilinear smoothing inequalities and a variant of the triangular Hilbert transform
M Christ, P Durcik, J Roos
arXiv preprint arXiv:2008.10140, 2020
152020
Singular Brascamp–Lieb: a survey
P Durcik, C Thiele
Geometric aspects of harmonic analysis, 321-349, 2021
132021
Singular Brascamp-Lieb inequalities with cubical structure
P Durcik, C Thiele
arXiv preprint arXiv:1809.08688, 2018
132018
𝐿^{𝑝} estimates for a singular entangled quadrilinear form
P Durcik
Transactions of the American Mathematical Society 369 (10), 6935-6951, 2017
132017
Boxes, extended boxes and sets of positive upper density in the Euclidean space
P Durcik, V Kovač
Mathematical Proceedings of the Cambridge Philosophical Society 171 (3), 481-501, 2021
92021
A Szemerédi-type theorem for subsets of the unit cube
P Durcik, V Kovač
Analysis & PDE 15 (2), 507-549, 2022
72022
Averages of simplex Hilbert transforms
P Durcik, J Roos
Proceedings of the American Mathematical Society 149 (2), 633-647, 2021
62021
Pointwise convergence of certain continuous-time double ergodic averages
M Christ, P Durcik, V Kovač, J Roos
Ergodic Theory and Dynamical Systems 42 (7), 2270-2280, 2022
52022
Lp estimates for entangled multilinear forms
P Durcik
Master's thesis, University of Bonn, 2014
52014
An uncountable ergodic Roth theorem and applications
P Durcik, R Greenfeld, A Iseli, A Jamneshan, J Madrid
arXiv preprint arXiv:2101.00685, 2021
32021
Local bounds for singular Brascamp–Lieb forms with cubical structure
P Durcik, L Slavíková, C Thiele
Mathematische Zeitschrift 302 (4), 2375-2405, 2022
22022
A strong-type Furstenberg–Sárközy theorem for sets of positive measure
P Durcik, V Kovač, M Stipčić
The Journal of Geometric Analysis 33 (8), 255, 2023
12023
A new proof of an inequality of Bourgain
P Durcik, J Roos
arXiv preprint arXiv:2210.01326, 2022
12022
Quantitative bounds for product of simplices in subsets of the unit cube
P Durcik, M Stipčić
arXiv preprint arXiv:2206.10004, 2022
12022
Boundedness of some multi-parameter fiber-wise multiplier operators
F Bernicot, P Durcik
arXiv preprint arXiv:2007.02211, 2020
12020
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20